Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Note on $\frac{4}{n} = \frac{1}{x} + \frac{1}{y} + \frac{1}{z}$

Xun Qian Yang
Proceedings of the American Mathematical Society
Vol. 85, No. 4 (Aug., 1982), pp. 496-498
DOI: 10.2307/2044050
Stable URL: http://www.jstor.org/stable/2044050
Page Count: 3

You can always find the topics here!

Topics: Mathematical theorems, Natural numbers, Integers
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on $\frac{4}{n} = \frac{1}{x} + \frac{1}{y} + \frac{1}{z}$
Preview not available

Abstract

Denoting by $S(N)$ the number of natural numbers $n$ less than $N$ for which $$\frac{4}{n} = \frac{1}{x} + \frac{1}{y} + \frac{1}{z}$$ has no solutions in positive integers, we show that $S(N) \ll N/\log^2N$.

Page Thumbnails

  • Thumbnail: Page 
496
    496
  • Thumbnail: Page 
497
    497
  • Thumbnail: Page 
498
    498